LONGUET-HIGGINS, H. C. (1958) Theory of Solutions. Nature, 181 (4614). 978 doi:10.1038/181978a0
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Theory of Solutions | ||
Journal | Nature | ||
Authors | LONGUET-HIGGINS, H. C. | Author | |
Year | 1958 (April) | Volume | 181 |
Issue | 4614 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1038/181978a0 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2407534 | Long-form Identifier | mindat:1:5:2407534:1 |
GUID | 0 | ||
Full Reference | LONGUET-HIGGINS, H. C. (1958) Theory of Solutions. Nature, 181 (4614). 978 doi:10.1038/181978a0 | ||
Plain Text | LONGUET-HIGGINS, H. C. (1958) Theory of Solutions. Nature, 181 (4614). 978 doi:10.1038/181978a0 | ||
In | (1958, April) Nature Vol. 181 (4614) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |